Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The Euler-Poisson-Darboux equation in the exceptional cases


Author: E. K. Blum
Journal: Proc. Amer. Math. Soc. 5 (1954), 511-520
MSC: Primary 35.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0063543-0
MathSciNet review: 0063543
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.0X

Retrieve articles in all journals with MSC: 35.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0063543-0
Article copyright: © Copyright 1954 American Mathematical Society